# SDR HEEA0016313

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 7655001013103
- Condition: Malfunctioned
- Location: Wiper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIPER MOTOR SLOWS DOWN WITH LOAD.
